# SDR SWIA202161768

- Difficulty date: August 27, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: NP13932114
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER  WINDSHIELD CONTAINS MINOR CRACKS IN THE (STRUCTURAL) GLASS PLIES ALL AROUND EDGES.      (C-CHECK RO 10/9/2021)    REMOVED OF THE FIRST OFFICER WINDSHIELD PER AMM TASK 56-11-01-000-801 (CONFIG A01) / REMOVAL OF THE WINDSHIELD SIDE STRAP AMM TASK 56-10-05-000-801 (CONFIG A01) / INSTALLED A NEW FIRST OFFICER WINDSHIELD PER CRJ 700 AMM 56-11-01-400-801 (CONFIG A01). / RE-INSTALLED THE WINDSHIELD SIDE STRAP PER  CRJ 700 AMM 56-10-05-400-801 (CONFIG A01 / NO DISCREPANCIES NOTED. / PLEASE REFERENCE CAMP 23165335 FORTHE PRESSURIZATION LEAK CHECK.
